# SDR 99ZZZX1609

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9240C
- Make and model: Cessna 180
- Aircraft serial: 31347
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bolt
- Part number: NAS22415
- Condition: Wrong Part
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND INCORRECT HARDWARE INSTALLED ON AFT VERTICAL FIN SPAR ATTACH.  BOLTS INSTALLED WERE STANDARD AN HARDWARE.  BOLT SHOULD HAVE BEEN A NAS224-15.  CONTACTED CESSNA PARTS DEPT AND FOUND THE PART NUMBER HAD BEEN SUPERCEDED TO MS27039-6-15.  INCORRECT HARDWARE HAS BEEN FOUND ON 2 OTHER AIRCRAFT DURING INSPECTIONS.
